×

zbMATH — the first resource for mathematics

Spline approximate solution of fifth-order boundary-value problem. (English) Zbl 1193.65132
Summary: We use non-polynomial spline function to develop numerical methods for the solution of the fifth-order linear boundary-value problems. End conditions of the spline are derived. We compare our results with the results produced by other decomposition method, Local polynomial regression and spline methods. However, it is observed that our approach produce better numerical solutions in the same that \(\max|e_i|\) is a minimum.

MSC:
65L10 Numerical solution of boundary value problems involving ordinary differential equations
65D07 Numerical computation using splines
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Karageorghis, A.; Phillips, T.N.; Davies, A.R., Spectral collocation methods for the primary two-point boundary-value problem in modeling viscoelastic flows, Int. J. numer. methods eng., 26, 805-813, (1988) · Zbl 0637.76008
[2] Davies, A.R.; Karageorghis, A.; Phillips, T.N., Spectral Galerkin methods for the primary two-point boundary-value problem in modeling viscoelastic flows, Int. J. numer. methods eng., 26, 647-662, (1988) · Zbl 0635.73091
[3] Agarwal, R.P., Boundary-value problems for higher order differential equations, (1986), World Scientific Singapore · Zbl 0598.65062
[4] Caglar, H.N.; Caglar, S.H., The numerical solution of fifth-order boundary-value problems with sixth-degree B-spline functions, Appl. math. lett., 12, 25-30, (1999) · Zbl 0941.65073
[5] Siddiqi, S.S.; Akram, G., Sextic spline solutions of fifth-order boundary-value problems, Appl. math. lett., 20, 591-597, (2007) · Zbl 1125.65071
[6] Wazwaz, A.M., The numerical solution of fifth-order boundary-value problems by domain decomposition method, J. comput. appl. math., 136, 259-270, (2001) · Zbl 0986.65072
[7] M.A. Noor, T. Mohyud-Din, Variational iteration technique for solving higher order boundary-value problems, Appl. Math. Comput., in press, doi:10.1016/j.amc.2006.12.071.
[8] Siddiqi, S.S.; Akram, G., Solution of fifth-order boundary-value problems using non-polynomial spline technique, Appl. math. comput., 175, 1574-1581, (2006) · Zbl 1094.65072
[9] Khan, M.A.; Siraj-ul-Islam; Tirmizi, I.A.; Twizell, E.H.; Ashraf, Saadat, A class of methods based on non-polynomial sextic spline functions for the solution of a special fifth-order boundary-value problems, J. math. anal. appl., 321, 651-660, (2006) · Zbl 1096.65070
[10] Fyfe, D.J., Linear dependence relations connecting equal interval Nth degree splines and their derivatives, J. inst. math. appl., 7, 398-406, (1971) · Zbl 0219.65010
[11] H. Caglar, N. Caglar, Solution of fifth-order boundary-value problems by using local polynomial regression, Appl. Math. Comput., in press, doi:10.1016/j.amc.2006.08.046. · Zbl 1118.65347
[12] Siraj-ul-Islam; Khan, M.A., A numerical method based on polynomial sextic spline functions for the solution of special fifth-order boundary-value problems, Appl. math. comput., 181, 356-361, (2006) · Zbl 1148.65312
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.